# SDR AMTA200700175

- Difficulty date: March 27, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211*
- System (JASC): 2612 · Fire Detection
- Part: Printed Ckt Board
- Part number: 644501
- Part serial: 17187
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS STATUS MSG RT ENG OH LP2 DISPLAYED.  REMOVED AND REPLACED FIRE DETECTION PRINTED CIRCUIT CARD M684 IAW FIM 26-11-00 AND AMM 26-10-01-4, PERFORMED FIRE/OVHT TEST, NO FAULTS NOTED.  (K)
